MAUDE Adverse Event Report: DIAGNOSTICA STAGO STA SATELLITE; IVD COAGULATION DEVICE/INSTRUMENT

DIAGNOSTICA STAGO STA SATELLITE; IVD COAGULATION DEVICE/INSTRUMENT
Model Number 58104
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigations are on going under corporate complaint (b)(4).Stago will provide a follow-up report(s) once relevant information has become available.
 
Event or Problem Description
On (b)(6) 2020, customer released an inr greater than 16.0 following two repeated vmax error on the pt test.According to the customer, quality control before and after the results were in range.Customer performed the maintenance of the instrument and repeated again the test: inr= 2.4.The corrected result was called to provider: no change made to patient therapy due to the initial result.Then on (b)(6) 2020, qc for pt and ptt were in vmax error.Qc repeated within range but after a third run, ptt qc were in vmax again.Instrument taken out of service and samples frozen.A technical intervention has been asked and performed the same day: the technician found a needle clogged and replaced needle from customer inventory.Preliminary conclusion: the most likely root cause was a clogged needle.
 
Additional Manufacturer Narrative
The instrument data files were analyzed: quality controls (qc) were in range before and after the samples in question were run.Two of the three concerned samples registered a tmax error (technical error) which likely were associated with cuvette errors.Following this error series, the analyzer was restarted by the customer.A cuvette roll error was also detected during the instrument initialization.It appears that the customer changed the cuvette roll in an attempt to resolve this issue.During the service intervention, the only anomaly found by the stago engineer was a clogged needle (which was replaced).Analysis: it appears that there is a connection between cuvette errors and erroneous results, however this hypothesis is not likely to have been caused by a clogged needle.Conclusion: therefore, the true root cause could not be definitively determined.Stago has concluded its investigation into this matter and considers it as confirmed and isolated, with no further action.Supplemental requested by (b)(4).

Brand Name
STA SATELLITE
Common Device Name
IVD COAGULATION DEVICE/INSTRUMENT
Manufacturer (Section D)
DIAGNOSTICA STAGO
2 rue pierre fossati
franconville, 95130
FR  95130
Manufacturer Contact
walid ben ammar
2 rue pierre fossati
franconville, 95130
FR   95130
MDR Report Key10024815
Report Number8043723-2020-00003
Device Sequence Number19511777
Product Code JPA
UDI-Device Identifier03607450581041
UDI-Public(01)03607450581041(11)180406(241)58104
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K082248
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Repair
Type of Report Initial,Followup
Report Date (Section B) 05/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number58104
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/06/2020
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/05/2020
Supplement Report FDA Received Date06/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/06/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown